# SDR USAASA04061

- Difficulty date: June 2, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misrouted
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BOS - DURING AN INSPECTION OF THE GIRT BAR ROUTING, THE FORWARD LEFT AND RIGHT, AND THE REAR LEFT AND RIGHT, ESCAPE SLIDE SURVIVAL KIT LANYARDS WERE FOUND ROUTED INCORRECTLY.  MAINTENANCE CORRECTLY ROUTED THE SURVIVAL KIT LANYARDS.  OK FOR SERVICE.  (M)
